Facebook Pixel
EmpowHER Guest

Is this normal?

By Anonymous March 3, 2012 - 10:47am
Rate This

I had sex on February 19. Used a condom which didn't break. Took plan b within 48 hours just to be safe. My period was due 4-6 days after the sex. Started bleeding 7 days after the sex(5 days after plan b). Started out brown but next day got red and very heavy. Still bleeding a week later and still having cramps. Is this normal?

Add a Comment2 Comments

EmpowHER Guest

Hi Anonymous,

Thank you for your question and welcome to Empowher. After using Plan B or Next Choice, there is a period of time, approximately two months, were you will experience irregularity with your menstrual cycle. This is very common to have the irregularity and it is a side effect of the pill.

Hope this helps.


March 3, 2012 - 11:17am
EmpowHER Guest
Anonymous (reply to Anonymous)

Thanks Missie. Is it normal to have cramps the entire time? My periods tend to be somewhat heavy with cramping anyhow but I'm just a little worried now. No other symptoms other than being tired but I attribute that to not getting enough sleep and probably from the heavy bleeding.

March 3, 2012 - 11:33am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!